# SDR SWIA972462

- Difficulty date: March 26, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,799 hours, 16,983 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HEARD TRIPLE CHIME AURAL WARNING FOR TRIM.  RESET AURAL WARNING UNIT.  PERFORMED OPS CHECK OF TRIM SEVERAL TIMES.  OPS CHECK NORMAL.  COULD NOT DUPLICATE PROBLEM ON GROUND.
